Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Vorontsov's Theorem on K3 surfaces with non-symplectic group actions

Authors: Keiji Oguiso and De-Qi Zhang
Journal: Proc. Amer. Math. Soc. 128 (2000), 1571-1580
MSC (2000): Primary 14J28
Published electronically: February 25, 2000
MathSciNet review: 1676296
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We shall give a proof for Vorontsov's Theorem and apply this to classify log Enriques surfaces with large prime canonical index.

References [Enhancements On Off] (What's this?)

  • [BPV] W. Barth, C. Peters, and A. Van de Ven, Compact complex surfaces, Springer-Verlag (1984). MR 86c:32026
  • [Bl] R. Blache, The structure of l.c. surfaces of Kodaira dimension zero, I, J. Alg. Geom 4 (1995), 137 - 179. MR 95j:32042
  • [Ka] Y. Kawamata, The cone of curves of algebraic varieties, Ann. of Math. 119 (1984), 603 - 633. MR 86c:14013b
  • [Kd] K. Kodaira, On compact analytic surfaces $II$, Ann. of Math. 77 (1963), 563-626. MR 32:1730
  • [Ko] S. Kondo, Automorphisms of algebraic $K3$ surfaces which act trivially on Picard groups, J. Math. Soc. Japan. 44 (1992), 75-98. MR 93e:14046
  • [MM] M. Masley and L. Montgomery, Cyclotomic fields with unique factorization, J. Reine Angew. Math. 286 (1976), 248-256. MR 55:2834
  • [MO] N. Machida and K. Oguiso, On $K3$ surfaces admitting finite non-symplectic group actions, J. Math. Sci. Univ. Tokyo 5 (1998), no. 2, 273-297. CMP 98:16
  • [Ne] A. Néron, Modéles minimaux des variétés abéliennes sur les corp locaux et globaux, Publ. Math. I.H.E.S. 21 (1964). MR 31:3423
  • [Ni1] V. V. Nikulin, Finite groups of automorphisms of Kählerian surfaces of Type $K3$, Moscow Math. Sod. 38 (1980), 71-137. MR 81e:32033
  • [Ni2] V. V. Nikulin, Factor groups of the automorphism group of hyperbolic forms by the subgroups generated by $2-$reflections, J. Soviet Math. 22 (1983), 1401-1475.
  • [Ni3] V. V. Nikulin, Integral symmetric bilinear forms and some of their applications, Izv. Math. 14 (1980), 103-167. MR 80j:10031
  • [Og] K. Oguiso, On algebraic fiber space structures on a Calabi-Yau $3$-fold, Intern. J. Math. 4 (1993), 439-465. MR 94g:14019
  • [OZ1] K. Oguiso and D.-Q. Zhang, On the most algebraic $K3$ surfaces and the most extremal log Enriques surfaces, Amer. J. Math. 118 (1996), 1277 - 1297. MR 97i:14022
  • [OZ2] K. Oguiso and D.-Q. Zhang, On extremal log Enriques surfaces, II,, Tohoku Math. J. 50 (1998), 419 - 436. CMP 98:17
  • [OZ3] K. Oguiso and D.-Q. Zhang, On the complete classification of extremal log Enriques surfaces, Math. Z. to appear.
  • [PS-S] I. I. Piateckii-Shapiro, I. R. Shafarevich, A Torelli theorem for algebraic surfaces of type $K3$, Math. USSR Izv. 5 (1971), 547-587. MR 44:1666
  • [RS] A. N. Rudakov and I. R. Shafarevich, Surfaces of type $K3$ over fields of finite characteristic, Sovremennye Problemy Mathematiki 18 (1981), 115 - 207. MR 83c:14027
  • [Sh] T. Shioda, On the Mordell-Weil lattices, Comment. Math. Univ. Sancti Pauli (1990), 211 - 240. MR 91m:14056
  • [Ue] K. Ueno, A remark on automorphisms of Enriques surfaces, J. Fac. Sci. Univ. of Tokyo 23 (1976), 149 - 165. MR 53:8071
  • [Vo] S. P. Vorontsov, Automorphisms of even lattices that arise in connection with automorphisms of algebraic $K3$ surfaces, Vestnik Mosk. Univ. Math. 38 (1983), 19-21. MR 84g:14038
  • [Z1] D.-Q. Zhang, Logarithmic Enriques surfaces, I, J. Math. Kyoto Univ. 31 (1991), 419 - 466. MR 93d:14051
  • [Z2] D.-Q. Zhang, Logarithmic Enriques surfaces, II, J. Math. Kyoto Univ. 33 (1993), 357 - 397. MR 95e:14028

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J28

Retrieve articles in all journals with MSC (2000): 14J28

Additional Information

Keiji Oguiso
Affiliation: Department of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo, Japan

De-Qi Zhang
Affiliation: Department of Mathematics, National University of Singapore, Lower Kent Ridge Road, Singapore 119260

Received by editor(s): April 11, 1997
Published electronically: February 25, 2000
Communicated by: Ron Donagi
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society